# SDR CALA0200457

- Difficulty date: September 10, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT DIAGONAL FLOOR SUPPORT CORRODED AT STA 1006-1016.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02.
